I was diagnosed with TN breast cancer this past summer I have had 2 rounds of cytoxan and taxotere and was supposed to have #3 today. Last round I had an allergic reaction to one of the nausea pre meds given before chemo, even though I had had the same thing the first round. This 3rd round I had an even worse allergic reaction to the taxotere. I have an underlying liver disease that I have had for a long time. Therefore I am not reacting "typically" as others would. I am worried that before I can start again, what I have already had in chemo will have lost its effectiveness. Can anyone advise or comment.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.